Weight loss and byetta

Cookie Roma
By Cookie Roma Latest Reply 2011-07-25 17:54:13 -0500
Started 2011-07-25 16:03:48 -0500

Anyone who has been on byetta and was then able to lose weight, how long after going on byetta did you start losing weight???


3 replies

LabRat90
LabRat90 2011-07-25 17:10:09 -0500 Report

I was on Byetta. My doctor started me on 5 mcg for a month and then increased it to 10 mcg after that. For the first month, I was so nauseated. But I tried to continue the meds. Then as soon as I thought I could handle it, he increased it to the 10 mcg. It took another month of nausea before I felt alive again. But after the initial time on the Byetta, I felt okay. I think the nausea is what makes you lose the weight. After that inital period, I only got really nauseated if i didn't eat at the right time after injecting it. Good luck! It did help lower my BS numbers.

Cookie Roma
Cookie Roma 2011-07-25 17:18:30 -0500 Report

Have you lost (if you needed to) weight? If so when dud you finally start kisumu?

LabRat90
LabRat90 2011-07-25 17:54:13 -0500 Report

I did lose about 30 pounds during the first year. I started losing almost immediately but I think it was the nausea. I was on it for 3 years. Then I had gastric sleeve surgery. Byetta was one of the first medicines I dropped.

Next Discussion: Highs and lows »